Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24751
Title: On generalized vector quasi-equilibrium problems
Authors: Li, S
Teo, K
Yang, X 
Keywords: Generalized vector quasi-equilibrium
Nonlinear scalarization function
Ky Fan mini-max inequality
Issue Date: 2007
Source: Pacific journal of optimization, 2007, v. 3, no. 2, p. 301-307 How to cite?
Journal: Pacific journal of optimization 
Abstract: This paper deals with generalized vector quasi-equilibrium problems. Using a nonlinear scalarization function and Ky Fan minimax inequality, existence theorems for two classes of generalized vector quasi-equilibrium problems are established.
URI: http://hdl.handle.net/10397/24751
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

24
Last Week
6
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.